MAUDE Adverse Event Report: BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 8.5MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 8.5MM (L); DENTAL IMPLANT
Catalog Number T3ST3285
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
It was reported that the implant in site #20 (fdi) did not heal properly and was removed due to infection.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.Dhr review was completed for the subject lot number 2023030093.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record op# 210 was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2023030093 for similar events and no other complaint was identified.As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for the infection of an implant have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 8.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18530364
Report Number0001038806-2024-00082
Device Sequence Number6750473
Product Code DZE
UDI-Device Identifier00844868046905
UDI-Public(01)00844868046905(17)280314(10)2023030093
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3ST3285
Device Lot Number2023030093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic